# SDR UIEA2015050100252

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 78,303 hours, 21,725 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 368531190820201
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BARRIER NET LT 4TH ATTACH FITTING FROM FLOOR HAS GOUGE.  DAMAGE AREA WAS REMOVED BY BLEND OUT.  AREA OF BLEND IS ACCEPTABLE IAW IAI DOCUMENTATION.  AREA WAS TREATED, PRIMED & TOP COATED IAW IAI 8110-3 WITH REPAIR INSTRUCTIONS CS 22572-005.
